# SDR ASAA9710058

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6546812125
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING 'C' CHECK, THE ANGLE JUST FORWARD OF THE AFT GALLEY ADJACENT TO THE FLOORBEAM AT STATION 986.5 AND LBL 39 WS FOUND TO BE CORRODED AND CRACKED.  REPAIRED PER EA 5320-01350 AND BOEING SRM.  (M)
